I was aware that diarrhea came with this medicine, but I'm having issues of going 5-6 times an hour and vomitting. This has happend to me 3 times in 1 1/2 months. The doctor said I should not be vomitting so they took me off the Metformin for 2 weeks, did blood tests which showed signs of pancreatitis. When they did the scan, it came back negative for pancreatitis so, I was told I had "a virus". She put me right back on the Metformin and it started up again today. I'm very frustrated and don't know what to think.
No responses have yet been posted. Add your response to this question.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 2 answers
Posted 25 Feb 2013 • 35 answers
Posted 12 Nov 2013 • 1 answer
Posted 29 Jan 2014 • 5 answers
Posted 15 Oct 2014 • 1 answer